On the capacitability of analytic sets. (English) Zbl 0092.31304

Full Text: DOI


[1] N. Aronszajn and K. T. Smith: Functional spaces and functional completion, Ann. Inst. Fourier, 6, 125-185 (1956). · Zbl 0071.33003
[2] G. Choquet: Theory of capacities, Ann. Inst. Fourier, 5, 131-295 (1955). · Zbl 0064.35101
[3] M. Kishi: Capacities of borelian sets and the continuity of potentials, Nagoya Math. Jour., 12, 195-219 (1957). · Zbl 0078.28002
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.